# SDR CALA2025041103684

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737-900ER
- Aircraft serial: 31651
- Aircraft time: 40,663 hours, 14,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK AT DOOR 1R IS STICKING OUT TOO FAR ESCAPE DOOR SLIDE CK IAW AMM 25-66-01 INSPECTED GIRT MATERIAL IS STOWED OK TO CONTINUE
